University Links: Home Page | Site Map
Covenant University Repository


Okagbue, H. I. and Bishop, S.A. and Oguntunde, P.E. and Opanuga, A. A. and Imaga, O. F. and Agboola, O.O. (2019) DIFFERENTIAL CALCULUS NOTES ON WRAPPED EXPONENTIAL DISTRIBUTION. International Journal of Mechanical Engineering and Technology (IJMET), 10 (4). pp. 417-429. ISSN Print: 0976-6340 and ISSN Online: 0976-6359

[img] PDF
Download (224Kb)


Wrapped probability distributions are used in modeling circular data arising from physical, medical and social sciences. Wrapped exponential distribution is obtained from wrapping exponential distribution in a unit sphere. This work considers the generation of ordinary differential equations whose solutions are the probability functions of wrapped exponential distribution. This will help in understanding the nature of exponential distribution when wrapped in a circle. Different methods can be used in obtaining the solutions to the differential equations generated from the process. Some unique patterns were observed which can channel research activities towards the area. In conclusion, some expressions were obtained that link the probability functions with their respective derivatives.

Item Type: Article
Uncontrolled Keywords: Wrapped exponential distribution, differential calculus, ordinary differential equations, survival function, hazard function, odds function
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 17 Sep 2019 14:57
Last Modified: 17 Sep 2019 14:57

Actions (login required)

View Item View Item